# SDR UALA2010062802291

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 37,018 hours, 8,224 cycles
- Engine: Pwa PW4084
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Cracked
- Location: M1 Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT CRACKED AT M1 GALLEY.  REPLACED LIGHT ASSYS, OPS CK OK.
